Feminax Express 342mg
£2.79 – £4.20
- Active Ingredient: Ibuprofen Lysine
- Effective Treatment For Many Types Of Body Pain
- Targets Period Pain Fast
- Buy With Confidence From UK Registered Pharmacy
Feminax Express contains ibuprofen lysine which is the lysine salt of ibuprofen. Ibuprofen is one of a group of non-steroidal anti-inflammatory drugs (known as NSAIDs) which work to reduce pain, fever and swelling.
|8||£2.79||Out of Stock|
|16||£4.20||Out of Stock|
What is Feminax Express?
Feminax Express contains ibuprofen lysine which is the lysine salt of ibuprofen. Ibuprofen is one of a group of non-steroidal anti-inflammatory drugs (known as NSAIDs) which work to reduce pain, fever and swelling. This medicine is used to relieve:
- rheumatic and muscular pain, backache
- neuralgia (nerve pain)
- headache, migraine
- dental pain, period pain
- fever (high temperature)
- the symptoms of colds and flu
See more information on period pains on the NHS website
Before You Use Feminax Express
Do NOT use Feminax Express if you:
- have (or have had 2 or more episodes of) a stomach ulcer, perforation or bleeding of the stomach
- are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers (an allergic reaction may be recognised as shortness of breath, runny nose, skin rash or itching)
- have severe kidney, heart or liver failure
- are taking aspirin with a daily dose above 75 mg
- are in the last 3 months of pregnancy
How to Store Feminax Express
- Do not use after the expiry date shown on the carton after EXP.
- Keep out of the reach of children and animals.
- Store below 30° C.
- Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. These measures will help protect the environment.
Anti-inflammatory/pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment
Feminax Express Possible Side Effects
Like all medicines, Feminax Express has side effects. Although, not everybody gets them. Some of these side effects include:
- A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).
Tell your doctor or pharmacist if any of the following side effects persist, get worse, or if you notice any other side effects not listed:
Uncommon (affecting 1 in 1000 to 1 in 100 people)
- Stomach discomfort or pain, nausea (feeling sick), indigestion or heartburn
- Skin reactions, such as hives, rash and itching.
Rare (affecting 1 in 10,000 to 1 in 1000 people)
- Diarrhoea, flatulence, constipation and vomiting.
Very Rare (affecting less than 1 in 10,000 people)
- Stomach ulcer or perforation, worsening of bowel problems (ulcerative colitis or Crohn’s disease)
- Kidney problems that might be indicated by passing less or more urine than normal, cloudy urine, blood in the urine, pain in the back and/or swelling (particularly of the legs) – very rarely kidney failure
- Liver problems that might be indicated by yellowing of the skin and eyes (jaundice) and/or pale coloured stools and dark urine
- Blood disorders which can cause: unexplained or unusual bruising or bleeding, sore throat or mouth ulcers, fever (high temperature), extreme paleness or weakness and exhaustion.
How To Use Feminax Express
Initial dose 1 or 2 tablets to betaken with water, preferably with or after food, then if necessary 1 or 2 tablets every 4 hours. Do
not take more often than every 4 hours. Do not take more than 6 tablets in any 24 hour period.
In Adults: Do not take these tablets for longer than 10 days unless your doctor tells you to. Talk to a doctor or pharmacist if you do not get better or get worse, or if new symptoms occur.
In Adolescents between 12 and 18 years: If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen, a doctor should be consulted
The active ingredient is: Ibuprofen 200 mg (as ibuprofen lysine) per coated tablet.
The other ingredients are: Crospovidone, copovidone, microcrystalline cellulose, magnesium stearate, Opadry II White (contains polyvinyl alcohol, titanium dioxide E171, macrogol and talc).